# SDR UALA2013043003028

- Difficulty date: April 29, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 76,918 hours, 23,044 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1685
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB BS 1685 RBL 58  IN THE AFT WET AREA IS CORRODED.    BLENDED CORROSION IAW SRM 53-60-51 FIG 1.  FOUND OUT OF LIMITS.  INSTALLED REPAIR IAW ECRA 5330-04259.  MAJOR REPAIR.
